Georgia, 2012

Hail in Georgia, June 4, 2012

June 4, 2012 · NWS FFC · 1 event in 1 county or zone

A generally unsettled pattern was in place across the area through early June. High pressure over the area began to break down as several upper level disturbances pushed into the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A generally unsettled pattern was in place across the area through early June. High pressure over the area began to break down as several upper level disturbances pushed into the area. Instability increased during the afternoon of June 3rd, and as a shortwave pushed into the area, a few thunderstorms moved into north Georgia from Tennessee and Alabama. One thunderstorm briefly reached severe levels in Dawson County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jun 3, 8:49 PM EST, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 3, 8:49 PM EST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
949 PM EDT SUN JUN 3 2012

UPDATE...
NEXT ROUND OF CONVECTION WELL UPSTREAM IN WESTERN TENNESSEE JUST
ENTERING NORTHWEST ALABAMA AT THIS TIME. CURRENT CONFIGURATION OF THE
FORECAST GRIDS AND THE TEXT PRODUCTS CONTINUE TO COVER THIS EVOLUTION
WELL SO NO FURTHER UPDATES ARE PLANNED AT THIS TIME. MAIN SHORT WAVE
FURTHER BACK OVER NORTHERN ARKANSAS WILL BE THE MAIN WEATHER FEATURE
AS WE HEAD INTO THE DAYTIME HOURS MONDAY AND THIS IS COVERED WELL IN
THE CURRENT GRIDS AS WELL.

20

PREV DISCUSSION... /ISSUED 329 PM EDT SUN JUN 3 2012/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
AN UNSETTLED WEATHER PATTERN GETTING READY TO AFFECT THE AREA AS
SHORT WAVES IN THE UPPER FLOW LOOK TO BRING A COUPLE OF ROUNDS OF
SHOWERS AND THUNDERSTORMS...ROUGHLY LATER TONIGHT/EARLY MONDAY AND
LATER MONDAY TO MONDAY NIGHT. ENOUGH INSTABILITY ASSOCIATED THAT
THERE IS A CHANCE OF STRONG STORMS LATER TONIGHT AND A SLIGHT RISK
OF SEVERE STORMS ACROSS MOST OF THE AREA ON MONDAY. ENOUGH
UNCERTAINTY EXISTS FOR HOW MUCH OVERALL INSTABILITY BUT GENERALLY
THINK THERE IS PLENTY OF DYNAMICS ASSOCIATED WITH THE SHORT WAVES.
THERE IS ALSO CONCERN THAT THE GFS AND NAM ARE EITHER OVERDOING OR
UNDER-DOING THE SHORT WAVE ACTIVITY. HIGHEST POPS OVER NW GA TONIGHT
WITH 60-70 PERCENT AND 60 TO 70 PERCENT FOR N AND MUCH OF CENTRAL GA
MONDAY INTO MONDAY NIGHT.

FORECAST LOW TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TONIGHT AND
MONDAY NIGHT. FORECAST HIGH TEMPERATURES NEAR TO SLIGHTLY BELOW
NORMAL FOR MONDAY.

OVERALL CONFIDENCE IS MEDIUM.

BDL

LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST RUN OF MODELS CONTINUE TO INDICATE ONGOING PRECIP AT THE
START OF THE PERIOD WITH THE FRONTAL BOUNDARY MEANDERING SOMEWHERE
ACROSS NORTH CENTRAL GEORGIA EARLY TUESDAY...BEFORE SHIFTING INTO
SOUTH GEORGIA DURING THE AFTERNOON. WILL NEED TO CONTINUE PREVIOUS
FORECAST TREND WITH SLIGHT CHANCE TO CHANCE POPS MUCH OF THE AREA
WITH BEST CHANCE OVER CENTRAL GEORGIA AS THE FRONT MOVES THROUGH.
LOW CHANCE POPS TUESDAY NIGHT/WEDNESDAY MAINLY EAST AND SOUTHERN
PORTIONS OF THE COUNTY WARNING AREA WITH MODELS SHOWING A WEAK
IMPULSE SKIRTING ACROSS THE TENNESSEE VALLEY INTO THE CAROLINAS...AND
THE REMNANTS OF THE WEAK BOUNDARY MEANDERING NEAR THE GEORGIA-
FLORIDA BORDER. SOMEWHAT DRIER AIR WORKS INTO THE STATE WEDNESDAY
NIGHT/THURSDAY BUT COULD STILL SEE AN ISOLATED SHOWER OR
THUNDERSTORM SOUTHEAST COUNTIES WHERE MODELS HOLD ON TO SOME
LINGERING MOISTURE. GENERALLY DRY FORECAST ON TAP FRIDAY INTO
SATURDAY WITH HIGH PRESSURE DOMINATING...BUT LATEST GFS SHOWING
SOME RETURN MOISTURE ON THE BACK SIDE OF THE HIGH AS IT SHIFTS OFF
THE SOUTHEAST COAST SUNDAY.

49

FIRE WEATHER...
HUMIDITY LEVELS STRUGGLING TO REACH CRITICAL VALUES THIS
AFTERNOON AND WINDS HAVE NOT BEEN AN ISSUE. WILL LET FIRE DANGER
STATEMENT EXPIRE AT 6 PM. SHOWERS AND THUNDERSTORMS EXPECTED TO
AFFECT MUCH OF THE COUNTY WARNING AREA MONDAY INTO TUESDAY SO NO
FIRE WEATHER CONCERNS ARE ANTICIPATED AT THIS TIME.

49

AVIATION...
00Z UPDATE...
VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THIS PERIOD OUTSIDE
OF AREAS OF CONVECTION. BEST CHANCES FOR CONVECTION SPREAD ACROSS
THE AREA FROM NORTHWEST TO SOUTHEAST BETWEEN 06Z AND 18Z...WITH
SCATTERED CONVECTION EXPECTED BEFORE AND AFTER THIS TIME PERIOD.
WINDS WILL REMAIN SOUTHWEST TO WEST AT 3-7KT THROUGH 14Z...
INCREASING TO 8-11KT WITH GUSTS TO 20KT AFTER.

//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE THROUGH 06Z...MEDIUM CONFIDENCE AFTER DUE TO
COVERAGE OF CONVECTION.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  82  64  83 /  30  70  60  30
ATLANTA         69  83  67  82 /  50  70  60  20
BLAIRSVILLE     63  80  60  79 /  50  70  60  30
CARTERSVILLE    66  81  63  83 /  60  70  60  30
COLUMBUS        70  88  70  87 /  20  50  50  30
GAINESVILLE     67  82  64  80 /  40  70  60  30
MACON           67  86  68  87 /  20  70  60  40
ROME            67  85  66  84 /  60  70  60  20
PEACHTREE CITY  65  82  66  83 /  50  70  60  20
VIDALIA         69  88  71  86 /  20  70  60  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....27
AVIATION...20
Hazardous weather outlook, Jun 3, 7:11 PM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT SUN JUN 3 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
811 PM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH GEORGIA THIS
EVENING AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE
REST OF CENTRAL GEORGIA.

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE NORTHERN GULF. A
STRONG UPPER LEVEL DISTURBANCE ACROSS THE MID-SOUTH WILL WORK
ITS WAY SOUTHEAST THIS EVENING AND OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE
FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WHILE
THUNDERSTORMS WILL BE POSSIBLE ANYWHERE ACROSS NORTH AND CENTRAL
GEORGIA OVERNIGHT...MOST OF THE ACTIVITY WILL BE NORTH OF A LINE
FROM LA GRANGE TO MACON TO ATHENS.

.DISCUSSION...
A SECOND UPPER LEVEL DISTURBANCE ACROSS THE MID-MISSISSIPPI VALLEY
WILL PUSH SOUTHEAST OVERNIGHT TRIGGERING THUNDERSTORMS ACROSS
NORTHERN MISSISSIPPI AND ALABAMA.  ALTHOUGH INSTABILITY WILL BE
MARGINAL OVERNIGHT...SUFFICIENT LIFT AND SHEAR ASSOCIATED WITH THE
DISTURBANCE MAY HELP SUPPORT OVERNIGHT THUNDERSTORMS.  WHILE SEVERE
WEATHER IS NOT EXPECTED IN THIS AREA TONIGHT...SOME THUNDERSTORMS
MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
A SERIES OF POTENT SHORTWAVES WILL MOVE ACROSS THE AREA BEGINNING
MONDAY AFTERNOON. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP
ACROSS PORTIONS OF THE TENNESSEE VALLEY AND MOVE INTO NORTH
GEORGIA LATE MONDAY. THIS LINE WILL RACE ACROSS THE REMAINDER OF
THE REGION THROUGH MONDAY NIGHT BRINGING THE CHANCE OF SEVERE
STORMS TO THE AREA. STRONG WIND GUSTS WILL BE THE PRIMARY THREAT
WITH THESE STORMS ALTHOUGH LARGE HAIL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 3, 11:22 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 AM EDT MON JUN 4 2012

GAZ001>004-012-040500-
1222 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES UNTIL 100 AM
EDT...

AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND CEDAR GROVE...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...CATOOSA...DADE AND GORDON COUNTIES
THROUGH 100 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE CEDAR GROVE...RISING FAWN...CENTER POST...LINWOOD...
LAFAYETTE...NOBLE...SUTTLES MILL...NAOMI...WOOD STATION...VILLANOW...
MILL CREEK...RESACA...TILTON AND DALTON. HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3481 8557 3481 8490 3471 8490 3471 8494
      3467 8490 3468 8491 3467 8493 3462 8490
      3457 8490 3459 8508 3460 8552
TIME...MOT...LOC 0421Z 272DEG 29KT 3468 8538
Special weather statement, Jun 4, 12:02 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 AM EDT MON JUN 4 2012

GAZ001-002-004-005-007-011>014-019>022-040545-
102 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES UNTIL 145 AM EDT...

AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AUDUBON TO 17 MILES WEST OF CENTER POST...
MOVING SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...PICKENS...MURRAY...BARTOW...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FLOYD...FORSYTH...GILMER AND GORDON
COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE NICKELSVILLE...TILTON...VILLANOW...SUTTLES MILL...
NAOMI...CENTER POST...CARTERS...OAKMAN...AUDUBON...RESACA...SUGAR
VALLEY...LAKE MARVIN...SUBLIGNA...REDBUD AND TRION. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3469 8501 3462 8474 3456 8421 3422 8420
      3436 8525 3458 8554 3470 8556
TIME...MOT...LOC 0502Z 301DEG 27KT 3456 8475 3460 8500
          3459 8561
Special weather statement, Jun 4, 12:43 AM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 AM EDT MON JUN 4 2012

GAZ001-002-011-040615-
143 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 215 AM EDT...

AT 140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES SOUTHWEST OF CEDAR GROVE TO 13
MILES WEST OF CLOUDLAND...MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE CEDAR GROVE...CLOUDLAND...LINWOOD...
MENLO...CENTER POST...LAFAYETTE...BERRYTON...TRION...NAOMI...
SUMMERVILLE...SUBLIGNA...SUTTLES MILL...NAOMI AND VILLANOW.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3475 8516 3472 8517 3472 8513 3459 8506
      3458 8511 3448 8516 3445 8518 3444 8550
      3471 8556
TIME...MOT...LOC 0543Z 267DEG 44KT 3468 8549 3455 8550
          3447 8566
Special weather statement, Jun 4, 12:47 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
147 AM EDT MON JUN 4 2012

GAZ007-012>015-020>023-040630-
147 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES UNTIL 230 AM EDT...

AT 144 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JUNO TO SONORAVILLE...MOVING EAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PICKENS...LUMPKIN...BARTOW...CHEROKEE...DAWSON...FORSYTH...
GILMER...GORDON AND HALL COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE NIMBLEWILL...FAUSETT LAKE...
JUNO...AMICALOLA FALLS STATE PARK...SEQUOYAH LAKE...LAKE TAMARACK...
MARBLEHILL...JASPER...HINTON...SONORAVILLE...RANGER...MCKEE...
FOLSOM...DAWSONVILLE AND TATE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3457 8419 3455 8384 3450 8384 3452 8378
      3450 8370 3412 8384 3414 8398 3417 8406
      3415 8409 3417 8426 3419 8426 3418 8434
      3424 8478 3457 8497 3458 8460
TIME...MOT...LOC 0547Z 288DEG 44KT 3443 8416 3443 8444
          3448 8480
Special weather statement, Jun 4, 1:13 AM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT MON JUN 4 2012

GAZ019-040645-
213 AM EDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD COUNTY
UNTIL 245 AM EDT...

AT 208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EVERETT SPRINGS TO 8 MILES WEST OF
ARMUCHEE...MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD
COUNTY THROUGH 245 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ARMUCHEE...EVERETT SPRINGS...LAKE MARVIN...PINSON...ROME...
SHANNON AND LINDALE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3438 8533 3444 8518 3459 8510 3459 8508
      3455 8506 3454 8509 3447 8509 3446 8511
      3443 8509 3442 8511 3439 8501 3425 8502
      3422 8503 3421 8505 3411 8505 3429 8538
TIME...MOT...LOC 0613Z 294DEG 37KT 3452 8509 3440 8516
          3434 8527
Local storm report, Jun 4, 1:15 AM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     SUMMERVILLE             34.48N 85.35W
06/04/2012                   CHATTOOGA          GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ONE TREE DOWN IN THE
            SUMMERVILLE AREA.

&&

DEESE

The radar

The Atlanta radar (KFFC), 125 km away, was scanning. The volume nearest the first event began at 06:15 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Dawson

When
June 4, 1:15 AM EST to 1:20 AM EST
Where
Dawson County, 1.49 mi NNE of Lumpkin
Measured
1 in hail
Reported by
Public
Coordinates
34.390, -84.020

The public reported that quarter-sized hail fell six miles east of Dawsonville.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2012Every state in 2012This day in weather historyWarnings in Georgia, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 384556.